# SDR UALA2011090704851

- Difficulty date: September 3, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Aircraft time: 61,717 hours, 10,966 cycles
- Engine: Pwa PW4077
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: S281W5012
- Part serial: 289
- Condition: Discharged
- Location: Main
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE MAINTENANCE MESSAGE 24-50243 SHOWS RT FC BATTERY VOLTAGE LOW.  REPLACED WITH NEW BATTERY & INSTALLATION TEST OKAY.
